# SDR USAA2010081691670

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 47,298 hours, 17,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 504 - PHX - EEL - EMERGENCY EXIT LIGHT LENS MISSING AT ROW 9 LEFT.  MAINTENANCE INSTALLED LENS AT ROW 9 LEFT.
